MAUDE Adverse Event Report: Stryker GmbH T2 ALPHA FEMUR ANTEGRADE - FEMORAL NAIL GT, RIGHT D12X380MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

Stryker GmbH T2 ALPHA FEMUR ANTEGRADE - FEMORAL NAIL GT, RIGHT D12X380MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 23331238S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Unequal Limb Length (4534)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "two screws were out of position, and as there was no fixation in the proximal region, the bone shortened, causing the nail to protrude.The revision surgery will be performed.".

Brand Name
T2 ALPHA FEMUR ANTEGRADE - FEMORAL NAIL GT, RIGHT D12X380MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
Stryker GmbH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
Stryker Trauma GmbH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25667622
Report Number0008031020-2026-00792
Device Sequence Number14852022
Product Code HSB
UDI-Device Identifier07613327286427
UDI-Public(01)07613327286427(11)200219(17)300131(10)K0E7636
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203819
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number23331238S
Device Lot NumberK0E7636
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/19/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown